Jump to content
CrazyBoards.org

Sensitivity to caffiene when decreasing dosage of Geodon


Recommended Posts

A few weeks ago I tried decreasing my dosage of geodon (with doc's approval) Decreasing from 40mg per day to 20 mg per day. Around the second week of being at 20mg I was having these mini anxiety attacks that would come on out of no where and last for about 5 minutes and they would disappear as fast as they came on. However, I also at that time became very sensitive to coffee. When I drank my morning cup I thought I was going to lose it! Big anxiety and I'd have to jump in the shower to calm myself down some.Prior to this I was drinking at least 2 pots a day for years! Anyone else ever experience this? I am now back up to my 40mg a day and I can at least have my morning cup now but when I try to have more than one cup the anxiety kicks back up again.

Something else that is strange is when I went back up to my 40mg it's not the same as before at all!! By 3:00 I'm feeling like I need my next dose when it's not due until 6:00. Also Before I had a huge appetite, would even get up in the middle of the night to eat and this time I have no appetite really. Happy for the no appetite part anyhow.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...